# SDR FDEA201309112184

- Difficulty date: September 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 39,295 hours, 14,277 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146N3110481
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN UNDERFLOOR BS 1640-1660 STRINGER 26R HAS A DRILL START.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-03 FIG 101 DETAIL II.  REPAIRED IAW SRM 53-00-03 FIG 201 REPAIR 2. CATEGORY "A" REPAIR.
